Multidimensional smoothing in tables of fertility rates

Tomasz Jurkiewicz

Abstract

n/a
Author Tomasz Jurkiewicz (FM / DS)
Tomasz Jurkiewicz,,
- Department of Statistics
Journal seriesActa Universitatis Lodziensis Folia Oeconomica, ISSN 0208-6018, e-ISSN 2353-7663, (B 14 pkt)
Issue year2011
Vol255
No265-272
Pagesbrak
Keywords in Englishsmall domain estimation, fertility rates, multidimensional smoothing
URL http://dspace.uni.lodz.pl:8080/xmlui/bitstream/handle/11089/707/265-272.pdf?sequence=1
Languageen angielski
Score (nominal)5
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back